MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 NANO 2MM X 4CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035442040
Medical Device Problem Code Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.It was reported that during the procedure, the subject coil deployed inside the microcatheter (echelon 10).Additional information provided by the customer indicated that no anomalies were noted to the device prior to use, the device was prepared as per the dfu, continuous flush was maintained for the duration of the procedure, the issue occurred approximately 1/3 into the microcatheter, and no difficulties were encountered during the procedure that may have contributed to the reported event.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable will be assigned to this complaint.Device is not available to manufacturer.
 
Event or Problem Description
It was reported that during the procedure, the subject coil deployed while it was approximately 1/3 into the microcatheter.The physician replaced the subject device and completed the procedure without clinical consequences to the patient.

Brand Name
TARGET 360 NANO 2MM X 4CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
MDR Report Key11625611
Report Number3008881809-2021-00153
Device Sequence Number14291816
Product Code HCG
UDI-Device Identifier07613252600299
UDI-Public07613252600299
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/14/2023
Device Model NumberM0035442040
Device Catalogue NumberM0035442040
Device Lot Number22631593
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/12/2021
Initial Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ECHELON 10 MICRO CATHETER (UNKNOWN)